Change search
ReferencesLink to record
Permanent link

Direct link
Spectral properties of invariant subspaces in the Bergman space
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1993 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 116, 441-448 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 116, 441-448 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182433OAI: oai:DiVA.org:kth-182433DiVA: diva2:904437
Note

NR 20160224

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-24Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Journal of Functional Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link